bibtype J - Journal Article
ARLID 0410469
utime 20240103182216.2
mtime 20060210235959.9
title (primary) (eng) k-order additive fuzzy measures
specification
page_count 8 s.
serial
ARLID cav_un_epca*0253449
ISSN 0218-4885
title International Journal of Uncertainty Fuzziness and Knowledge-Based Systems
volume_id 7
volume 6 (1999)
page_num 561-568
publisher
name World Scientific Publishing
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12A
cas_special
project
project_id GA402/99/0032
agency GA ČR
ARLID cav_un_auth*0009169
project
project_id 2608799
agency VEGA
country SK
project
project_id 1406497
agency VEGA
country SK
research AV0Z1075907
abstract (eng) A generalization of k-order additive discrete fuzzy measures recently introduced by Grabisch is shown. k-order additive fuzzy measures on general spaces are introduced. Connection of the proposed generalization with the general Mobius transform of Shafer is shown. General evaluation formula for the Chocquet integral is given. Further generalizations concerning the type of applied arithmetics are proposed.
RIV BA
department E
permalink http://hdl.handle.net/11104/0130558
ID_orig UTIA-B 20000185
arlyear 1999
mrcbU63 cav_un_epca*0253449 International Journal of Uncertainty Fuzziness and Knowledge-Based Systems 0218-4885 1793-6411 Roč. 7 č. 6 1999 561 568 World Scientific Publishing